MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 1994

Herb-induced aconitine poisoning presenting as tetraplegia.

Chan T Y, Tomlinson B, Critchley J A, Cockram C S

Клинический случайСтатьяПеревод в очереди

Аннотация

Both "chuanwu", the main root of Aconitum carmichaelii, and "caowu", the dried root of Aconitum kusnezoffii or other members of the Aconitum genus, have long been used in Oriental materia medica to treat rheumatism, arthritis, bruises, fractures and cardiac complaints. These herbs contain the highly toxic diterpene alkaloids aconitine, mesaconitine and hypaconitine. A case of aconitine poisoning due to chuanwu and caowu that is described presented as profound tetraplegia.

Для цитирования: Chan T Y, Tomlinson B, Critchley J A, Cockram C S. Herb-induced aconitine poisoning presenting as tetraplegia.. Veterinary and human toxicology. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.